# SDR NWAA09859948

- Difficulty date: March 23, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- Aircraft time: 89,681 hours, 83,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE RT SIDE EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION. (K)
